# SDR FDKA200706265

- Difficulty date: June 7, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 14,349 hours, 13,146 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6019 ATL (1655 PHX LCL).  CAPTAIN'S SIDE WINDOW WON'T STAY LOCKED.  MX ADJUSTED WINDOW.
